Skip to Main content Skip to Navigation
Journal articles

Local stability of discrete-time TS fuzzy systems

Abstract : This paper considers local stability analysis of discrete-time Takagi-Sugeno fuzzy systems, for which classically in the TS literature only global stability is considered. Using a common quadratic and nonquadratic Lyapunov function, respectively, LMI conditions are developed to establish local stability of an equilibrium point. An estimate of the region of attraction of this point is also determined. The developed conditions are illustrated on a numerical example
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03669983
Contributor : Mylène Delrue Connect in order to contact the contributor
Submitted on : Tuesday, May 17, 2022 - 10:19:35 AM
Last modification on : Wednesday, May 18, 2022 - 3:40:17 AM

Links full text

Identifiers

Collections

Citation

Zsofia Lendek, Jimmy Lauber. Local stability of discrete-time TS fuzzy systems. IFAC-PapersOnLine, Elsevier, 2016, 49 (5), pp.7-12. ⟨10.1016/j.ifacol.2016.07.081⟩. ⟨hal-03669983⟩

Share

Metrics

Record views

2